# SDR CALA2017071402215

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N77019
- Make and model: Boeing 777224
- Aircraft serial: 35547
- Aircraft time: 54,559 hours, 4,844 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Part number: RDFA510109
- Condition: Malfunctioned
- Location: Seat 18l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SEAT 18L HANDSET CORD HEATS UP AND PRODUCES AN ELECTRICAL ODOR. REMOVED AND REPLACED HANDSET AND CRADLE. OPS CHECKED NORMAL.
